# SDR UALA2013042902960

- Difficulty date: April 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 50,352 hours, 12,903 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT L1 AND L2 DOORS DO NOT ILLUMINATE WHEN EMERGENCY LIGHTS TESTED.  REPLACED POWER SUPPLY UNIT AND BATTERY PACK IAW AMM.  LIGHTS CHECKED NORMAL.
